# SDR QXEA0100905

- Difficulty date: June 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 39,336 hours, 50,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD FACING EXIT SIGN AT ROW 9 HAS 3 LIGHTS BURNED OUT. REMOVED AND REPLACED EXIT SIGN AS REQUIRED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
